- August 8, 2013 at 8:53 pm #108802
mygutleaksParticipantTopics: 47Replies: 166
hi ya’ll, I started taking cayenne pepper, one capsule with each meal (so 3x/day) about a week ago. This is in an attempt to ween off of the HCL, as I was taking 8 betaine capsules per meal (now four + cayenne). I noticed my coated tongue, which has continued to have some coating in the back – very little, but it just wouldn’t go away for months – is now going away. I can’t be certain it is from the cayenne, as I haven’t been doing just one new thing at a time – but several at one time (ie., introducing new foods as well) – but it’s the only thing I’ve been consistent in, so I infer that it is the cayenne. Oh, also I didn’t start with 3 capsules. I started with the powder form, sprinkled on food, and gradually worked my way up to the capsules, then worked my way up to 3, all in about 10 days. It is important to allow the cayenne to touch the tongue, otherwise if you take a capsule by itself apparently it’s not good for the stomach because you surprise it when the capsule opens. I still have a very thin coat on my tongue, but it’s different than the little bit of white that was still in the back.
You must be logged in to reply to this topic.